Previous |  Up |  Next


Title: O některých projektivních invariantech plochy (Czech)
Title: On Certain Projective Invariant Planes (English)
Author: Vyčichlo, F.
Language: Czech
Journal: Matematicko-fyzikálny časopis
Volume: 3
Issue: 1
Year: 1953
Pages: 41-47
Summary lang: Russian
Category: math
MSC: 53.0X
idMR: MR0065987
Date available: 2009-09-25T06:58:37Z
Last updated: 2012-07-31
Stable URL:


Files Size Format View
MathSlov_03-1953-1_10.pdf 1.185Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo